# SDR AWXA9500665

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - CREW REPORTED AIRFRAME VIBRATION ON DEPARTURE FROM PHX AT APPROXIMATELY 290 KNOTS.  VIBRATION STOPPED AT FL 31.7.  AIRCRAFT RETURNED TO PHX DUE TO PAST HISTORY, LANDING UNEVENTFUL.  MAINTENANCE INSPECTED ALL SYSTEMS AND AIRFRAME COMPONENTS WITH NO FAULTS FOUND.  TEST FLIGHT RESULTS INDICATED RUDDER POSITION ELIMINATED VIBRATION.  MAINTENANCE REPLACED RUDDER GREEN, YELLOW AND BLUE SYSTEMS SERVOS PER MM 27-24-51.  ALSO, REPLACED SPRING ROD PER MM 27-21-40.  OPS CHECK OK PER MM 27-24-00 710-001 AND 002.  NO VIBRATION NOTED ON TEST FLIGHT.  (M)
